It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 02-13-2013, 12:30 PM   #1
Member
(female)
 
Join Date: Feb 2013
Posts: 72
HateGERD HB User
Unhappy Symptoms much worse in short period of time!

I was diagnosed with GERD about three months ago, and was put on Zantac 600mg/day for one month. After treatment, I weaned off the Zantac and felt fine for two weeks, and started drinking tea (which is the one trigger that I've identified). I started getting heartburn again.

I suffered for about a week trying natural remedies, but got back on a smaller does of the Zantac for a few days, and then quit and was fine for a few day, but the heartburn came back, so I got back on the Zantac and ramped up to 300mg.

After a couple of days, I felt better, but now, a few days later, my symptoms are even worse. My heartburn is much more severe and I'm having it at night. I never had that before!

What is going on?! I'm tying DGL (helps), ACV (some help), and just started drinking ginger tea (just had one cup, but do feel better—we'll see).

Any thoughts?

 
Reply With Quote
Sponsors Lightbulb
   
Old 02-14-2013, 10:44 PM   #2
Veteran
(male)
 
Stretch1one's Avatar
 
Join Date: Feb 2012
Location: California
Posts: 343
Stretch1one HB UserStretch1one HB UserStretch1one HB UserStretch1one HB UserStretch1one HB UserStretch1one HB UserStretch1one HB User
Re: Symptoms much worse in short period of time!

So a few thoughts.....
Possible rebound ?? From quitting Zantac. Having been on many different Gerd meds Zantac included currently on it 150 twice a day having come off years PPI and now on H2 blockers. Your body is just overreacting to not being suppressed from making acid which is why you took them to begin with. So when you stopped taking back it came i have has this dilemma for years and is why I can't get off meds 100. % I'm afraid I do not have a solution just some words of exp.

Good luck!!!

 
Reply With Quote
The Following 2 Users Say Thank You to Stretch1one For This Useful Post:
HateGERD (02-15-2013), Summerandollie (02-16-2013)
Sponsors Lightbulb
   
Old 02-15-2013, 08:23 AM   #3
Member
(female)
 
Join Date: Feb 2013
Posts: 72
HateGERD HB User
Re: Symptoms much worse in short period of time!

Thanks for responding! I think that you are right. The only thing I can think to do is tapper much more slowly off the meds to avoid the rebound effect.

Thanks again and good luck to you!

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:59 AM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!